# SDR AALA202510135986

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 67,403 hours, 28,506 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT WE OBSERVED FUEL IMBALANCE AMBER ALERT ON RIGHT WING TANK IN EXCESS OF 1,000 POUNDS AND INCREASING RAPIDLY WITH ALL PUMPS CONFIGURED PROPERLY. VERIFIED RIGHT CENTER BOOST PUMP INOPERATIVE CAUSING FUEL IMBALANCE ON CLIMB OUT.
